# SDR DHL98807005

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Fitting
- Condition: Broken
- Location: Ws 98
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING  I/B FLAP ACTUATOR SUPPORT FITTING  FOUND BROKEN AT STA 98.  REMOVED AND REPLACED  FITTING PER DC-8 MM 27-51-9.
